# SDR CKSA97520

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 1680-1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-4 CHECK INSPECTION, FOUND FUS INTERIOR FLOOR FIRST TRACK LT SIDE BROKEN 4 INCHES FROM STA 1680 TO STA 1720.  REPAIRED FLOOR FIRST TRACK AS PER SRM 53-2-3.  NON-ROUTINE TASK CARD NUMBER 098637.
